MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION WaveWriter Alpha? Prime 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION WaveWriter Alpha? Prime 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient passed away for an unknown reason.Additional information was not provided.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Blocks b2 date of death and b3 date of event approximated based on the date the manufacturer became aware of the event.

Brand Name
WaveWriter Alpha? Prime 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50859860
Report Number3006630150-2026-07004
Device Sequence Number9497892
Product Code LGW
UDI-Device Identifier08714729985068
UDI-Public(01)08714729985068(17)270309(10)236398
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-1416
Device Catalogue NumberSC-1416
Device Lot Number236398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured03/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age85 YR
Patient SexFemale